Skip to Content

Does suboxone change your personality to be hostile?

Responses (2)

Anonymous 14 Nov 2010

Occasionally someone lists that it seemed to make someone that took it angry or hostile although that is not one of the major side effects. I was in a group of 17 subs patients and have been on here for over a year and have only seen maybe 1 other person ask about this. Many people get depressed when they quit opiates and get on subs and it may be from that that the anger and hostility are coming from.

subzero58 14 Nov 2010

hi,i've been on sub for over a year and have never felt hostile.well maybe a little cause of how much the whole doctor and pharmacist.cause we all know that reck and the pharmacy are taken advantage of people trying to better themselves.its wrong on so many levels.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions